# SDR CALA2017121104401

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 3,079 hours, 375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Deformed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 46G EMERGENCY LIGHT LOOSE.  FOUND BRACKET FOR LIGHT DEFORMED,  SECURED THE BRACKET & OPS CHECKED OK.
